AMS eContent Search Results
Matches for: msc=(32F20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ingo Lieb and R. Michael Range. Integral representations on Hermitian manifolds: the $\bar \partial $-Neumann solution of the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 11 (1984) 355-358. MR 752797.
Abstract, references, and article information   
View Article: PDF

[2] Nancy K. Stanton. The heat equation in several complex variables. Bull. Amer. Math. Soc. 11 (1984) 65-84. MR 741724.
Abstract, references, and article information   
View Article: PDF

[3] Eric Bedford. Proper holomorphic mappings. Bull. Amer. Math. Soc. 10 (1984) 157-175. MR 733691.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1